MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD OPTION HD 40MM; HIP ARTHROPLASTY

BIOMET UK LTD. CER BIOLOXD OPTION HD 40MM; HIP ARTHROPLASTY
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.Associated products: medical product: neutral liner 40 mm i.D.Size mm for use with 60 mm o.D.Size mm shell, catalog #: 00885101440, lot #: 62861411 medical product: shell with multi holes porous 60 mm o.D.Size mm for use with mm liners, catalog #: 00875706002, lot #: 63134517 medical product: cer option type 1 tpr sleve +6, catalog #: 650-1068, lot #: 192500 the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient was revised due to recurrent dislocations.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g3, h1, h2, h6, h10 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.This device is used for treatment.No compatibility issues were noted.A review of complaint history was assessed for three years prior to the notification date and identified (6) total complaints about item 650-1058 (including initiation complaint).There were (0) additional complaints against the lot 622630.Complaints continue to be monitored through trending and pms reviews.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.
 
Event or Problem Description
It was reported that the patient was revised due to recurrent dislocations.

Brand Name
CER BIOLOXD OPTION HD 40MM
Common Device Name
HIP ARTHROPLASTY
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key11724002
Report Number3002806535-2021-00125
Device Sequence Number3018947
Product Code LPH
UDI-Device Identifier00887868271403
UDI-Public00887868271403
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P01004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2025
Device Model NumberN/A
Device Catalogue Number650-1058
Device Lot Number622630
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer05/14/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR